# SDR SWIA2025091000815

- Difficulty date: August 15, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N614UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000815
- Aircraft time: 12,654 hours, 8,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER FLOORBEAM CORRODED AT FR 86.   REMOVED AND REPLACED CF III RH CENTER FLOORBEAM AT FR 86, REF SRM 51-40-08.
